# SDR AALA20120629007

- Difficulty date: June 20, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 6,417 hours, 2,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE ON THE FUSELAGE SKIN LEFT SIDE BETWEEN STATIONS 235 AND 243 BELOW WATERLINE 190.  INSTALLED DOUBLER PER SRM 53-00-00-01-2R 3.
